# SDR CALA2024121603095

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 51,018 hours, 18,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; AFT CARGO DOOR WEB AREA BELOW SCUFF PLATE POSSIBLE CORROSION.  REMOVED AND INSTALLED NEW WEB ON AFT CARGO COMPARTMENT BELOW SCU FF PLATE IAW ER 51-40-02-0G-0, DRW 146A8340 SHEET 9 REV A, AMM 51-21-72-370-804.
